Alessandro Giacomini
Alessandro Giacomini
Ricercatore di Analisi Matematica
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Ambrosio-Tortorelli approximation of quasi-static evolution of brittle fractures
A Giacomini
Calculus of Variations and Partial Differential Equations 22 (2), 129-172, 2005
Crack initiation in brittle materials
A Chambolle, A Giacomini, M Ponsiglione
Archive for rational mechanics and analysis 188 (2), 309-349, 2008
A variational approach to the isoperimetric inequality for the Robin eigenvalue problem
D Bucur, A Giacomini
Archive for rational mechanics and analysis 198, 927-961, 2010
Faber–Krahn inequalities for the Robin-Laplacian: A free discontinuity approach
D Bucur, A Giacomini
Archive for Rational Mechanics and Analysis 218 (2), 757-824, 2015
Piecewise rigidity
A Chambolle, A Giacomini, M Ponsiglione
Journal of Functional Analysis 244 (1), 134-153, 2007
A Γ-convergence approach to stability of unilateral minimality properties in fracture mechanics and applications
A Giacomini, M Ponsiglione
Archive for rational mechanics and analysis 180, 399-447, 2006
Small‐strain heterogeneous elastoplasticity revisited
GA Francfort, A Giacomini
Communications on Pure and Applied Mathematics 65 (9), 1185-1241, 2012
Influence of material parameters and crystallography on the size effects describable by means of strain gradient plasticity
L Bardella, A Giacomini
Journal of the Mechanics and Physics of Solids 56 (9), 2906-2934, 2008
Shape optimization problems with Robin conditions on the free boundary
D Bucur, A Giacomini
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 33 (6), 1539-1568, 2016
Continuous limits of discrete perimeters
A Chambolle, A Giacomini, L Lussardi
ESAIM: Mathematical Modelling and Numerical Analysis 44 (2), 207-230, 2010
Quasi-static evolution for a model in strain gradient plasticity
A Giacomini, L Lussardi
SIAM journal on mathematical analysis 40 (3), 1201-1245, 2008
Non-interpenetration of matter for SBV deformations of hyperelastic brittle materials
A Giacomini, M Ponsiglione
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 138 (5 …, 2008
Optimal shapes maximizing the Steklov eigenvalues
B Bogosel, D Bucur, A Giacomini
SIAM Journal on Mathematical Analysis 49 (2), 1645-1680, 2017
Discontinuous finite element approximation of quasistatic crack growth in nonlinear elasticity
A Giacomini, M Ponsiglione
Mathematical Models and Methods in Applied Sciences 16 (01), 77-118, 2006
The interface control domain decomposition method for Stokes--Darcy coupling
M Discacciati, P Gervasio, A Giacomini, A Quarteroni
SIAM Journal on Numerical Analysis 54 (2), 1039-1068, 2016
On periodic homogenization in perfect elasto-plasticity
GA Francfort, A Giacomini
Journal of the European Mathematical Society 16 (3), 409-461, 2014
Existence of strong solutions for quasi-static evolution in brittle fracture
JF Babadjian, A Giacomini
Annali della Scuola Normale Superiore di Pisa, Classe di Scienze 13, 925-974, 2014
Two-scale homogenization for a model in strain gradient plasticity
A Giacomini, A Musesti
ESAIM: Control, Optimisation and Calculus of Variations 17 (4), 1035-1065, 2011
Size effects on quasi-static growth of cracks
A Giacomini
SIAM journal on mathematical analysis 36 (6), 1887-1928, 2005
The Saint-Venant inequality for the Laplace operator with Robin boundary conditions
D Bucur, A Giacomini
Milan Journal of Mathematics 83 (2), 327-343, 2015
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20